# SDR 2007UALA00028

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT KEEL BEAM EXFOLIATED AT BS 500D TO 500D +5\ RBL 7 TO RBL 8 AT WL 145.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED NESTED ANGLE REPAIR PER SRM 53-30-12 REPAIR NR 2.
